http://ir.sinica.edu.tw/handle/201000000A/35441
Title: | Module Structure of an Injective Resolution | Authors: | Huang, I-Chiau Chan, C. -Y. Jean |
Issue Date: | 2007 | Relation: | COMMUNICATIONS IN ALGEBRA 35(11), 3717-3750 | URI: | http://ir.sinica.edu.tw/handle/201000000A/35441 | ISSN: | http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=Drexel&SrcApp=hagerty_opac&KeyRecord=0092-7872&DestApp=JCR&RQ=IF_CAT_BOXPLOT |
Appears in Collections: | 數學研究所 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.